# SDR 9805026303

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FORWARD OF ROW 39R AND AT DOORS 2L, 4R, AND 3L.  RECONNECTED LIGHTS, OPERATIONAL CHECK GOOD.
